# SDR GTIA2018061102692

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 19,751 hours, 9,099 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A FOUL ODOR WAS REPORTED IN THE AFT GALLEY.  PERFORMED 3.226.1, TURNED OFF THE NR 2 PACK.  ODOR DISSIPATED, PERFORMED TSM 05-50-00.
